Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Non-amphicheirality of the special alternating links


Author: Kunio Murasugi
Journal: Proc. Amer. Math. Soc. 13 (1962), 771-776
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0142116-X
MathSciNet review: 0142116
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142116-X
Article copyright: © Copyright 1962 American Mathematical Society